| Model Number |
4.75MM PEEK KNOTLESS SWIVELOCK |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
Event or Problem Description
On 12/2/2022, it was reported by a sales representative via email that an ar-2324kpslc peek knotless swivelock anchor and eyelet were loose during tensioning.This was discovered during an rcr procedure on (b)(6) 2022.Case was completed with another ar-2324kpslc peek knotless swivelock anchor.